Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 144, NWS Wilmington, OH

June 13, 2017Miami County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 1:26 PM EDT for Miami County, Montgomery County, Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 1:26 PM EDT (17:26 UTC)
Expired
Jun 13, 2017, 2:00 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:29 PM EDTTSTM WND GST 46Kday Dayton Cox Apt, OH
Jun 13, 1:42 PM EDTTSTM WND DMG6 N Tipp City, OHTREE DOWN ON WOODCLIFF DR. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WUUS51 KILN 131726
SVRILN
OHC109-113-131800-
/O.NEW.KILN.SV.W.0144.170613T1726Z-170613T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
126 PM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Montgomery County in west central Ohio...
  Southern Miami County in west central Ohio...

* Until 200 PM EDT.

* At 125 PM EDT, a severe thunderstorm was located over Englewood,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
  City, West Milton, Pleasant Hill, Brown, Riverside, Clayton, Union,
  Shiloh, Laura, Casstown, Ludlow Falls, Ginghamsburg, Fort Mckinley
  and Phoneton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 25 and 40.
 I-75 in Ohio between mile markers 58 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4009 8403 3984 8406 3984 8409 3982 8410
      3978 8435 4005 8443 4008 8443
TIME...MOT...LOC 1725Z 257DEG 32KT 3989 8428 

HAIL...0.75IN
WIND...60MPH
 
$$

Hickman
1 follow-up statement
044 
WWUS51 KILN 131735
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
135 PM EDT TUE JUN 13 2017

OHC109-113-131800-
/O.CON.KILN.SV.W.0144.000000T0000Z-170613T1800Z/
Montgomery OH-Miami OH-
135 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN MONTGOMERY AND SOUTHERN MIAMI COUNTIES...

At 135 PM EDT, a severe thunderstorm was located over Vandalia,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, West Milton, Pleasant Hill, Brown, Riverside, Clayton, Union,
Shiloh, Casstown, Ludlow Falls, Ginghamsburg, Fort Mckinley, Phoneton
and Haven View.

This includes the following Interstates...
 I-70 in Ohio between mile markers 27 and 40.
 I-75 in Ohio between mile markers 58 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4009 8403 3984 8406 3984 8409 3982 8410
      3980 8430 4004 8438 4008 8436
TIME...MOT...LOC 1735Z 257DEG 32KT 3991 8416 

HAIL...0.75IN
WIND...60MPH
 
$$

Hickman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:19 AM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 13, 9:19 AM EDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
919 AM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and moist air mass will remain in place across the region
through Thursday. This will lead to periods of thunderstorms
through mid week along with the possibility for locally heavy
rainfall.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Increased precipitation chances and QPF this morning. A warm
and humid airmass is in place and moisture transport vectors
support slow moving storms especially across southeastern
portions of the forecast area. Due to this added heavy rain
mention to the forecast as well.

Made only minor adjustments to temperatures today. High
temperatures will generally be in the upper 80s to low 90s
across the region. The lower temperatures will be across
southern portions of the region where more cloud cover and
thunderstorm activity will be located. With precipitation,
temperatures could be quite variable.

Given CAPE values, cannot rule out some isolated damaging winds
or large hail, however expect the main threat today to be flash
flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The higher res convective allowing models are fairly consistent
we should see a decreasing trend in the pcpn coverage by this
evening. However, with some lingering instabilities, will hang
on to a slight chance of pops through the overnight hours. Some
of the models are suggesting some developing showers and
thunderstorms late tonight into Wednesday morning along a low
level convergent boundary across western portions of our fa.
Will therefore allow for increasing chance pops across our west
through the morning hours and then have chance pops across the
entire fa through the afternoon as we further destabilize
through the day and a weakening boundary sags down across the
region. We will again be in a light flow regime so expect
locally heavy rainfall on Wednesday. Given the good instability,
we will also have the the possibility for isolated severe wind
gusts once again. Highs on Wednesday will be in the mid to upper
80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active pattern through most of the long term will take hold as
multiple upper level disturbances move across the area with a cold
front pushing through late Sunday. Most of the long term will also
be characterized by warm/ above normal temperatures with
temperatures falling slightly below normal starting at the end of
the long term. This pattern of warm above normal temperatures this
week followed by a cooling trend starting next week has been
consistent with both the GEFS and GEPS showing falling height
anomalies by the beginning of next week.

Looking at the details, shows that an upper level low will open up
the long term near Manitoba and will be slowly pushing east with
upper level ridging beginning to take hold over northern Mexico. A
cold front will also be stalled across northeastern Ohio at this
time before starting to wash out. Wednesday night the chance of
showers and thunderstorms will remain, but coverage will likely
decrease in the evening as daytime heating is lost. Even overnight
though GFS forecast soundings do show some instability which will
allow the chance of precipitation to continue (along with PWATs
around 1.60"). Early Thursday morning, the upper level low over
Manitoba will allow pockets of PV to wash over the area. By Thursday
afternoon forecast soundings again destabilize with ML CAPE values
on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow
remains very weak at about 15kts and with PWATs approaching 1.70"
(above the 90th percentile for this time of year) heavy rain appears
to be the primary threat. Omega values also light up Thursday with
the passage of the PV. Given the upper level lift, high PWAT values,
and instability have nudged PoPs up for Thursday.

Thursday night into Friday there will likely be a break in the
precipitation at some time due to weak subsidence on the back side
of the departing shortwave. Drier air also temporarily filters in
Friday morning with PWATs falling to around 1.10". PWATs will begin
to tick upwards Friday afternoon with forecast soundings again
starting to destabilize. Overall am thinking spotty coverage Friday
afternoon with dry air remaining in forecast soundings, but given
the destabilization in the forecast soundings have kept low end PoP
chances in the forecast.

Saturday into Sunday the upper level low that was over Manitoba will
have pushed east into Ontario with a cold front extending southwest.
Forecast soundings continue to advertise the chance of rain Saturday
due to sufficient instability and moisture present. It should be
noted that models have struggled with exactly how to handle this
low, but the overall answer of a wet weekend appears to be becoming
clearer. The ECMWF actually brings a weak prefrontal system through
Saturday afternoon with the main cold front sweeping through late
Sunday/ early Monday. The GFS doesn't really have this second piece
of energy, but still pushes the cold front through around the same
time as the ECMWF and CMC. Monday, surface high pressure will build
in from the north with drying conditions.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
We are still seeing some spotty thunderstorms persisting this
morning so will just start with a VCTS at the northern TAF
sites. As we destabilize through late morning and into early
morning, expect thunderstorm activity to become more widespread
and will cover the most favorable time through early to mid
afternoon with a tempo group for thunder. Most of this activity
looks to be diurnally driven so will allow for pcpn to taper off
late this afternoon into early evening. A weak front will drop
down from the north later tonight and this could lead to a
chance of thunder toward the end of the TAF period for the
northern TAF sites but chance appears low enough at this point
to keep the mention out of the TAFs.

OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, Jun 13, 10:21 AM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1021 AM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>053-060>062-070-071-077-078-141430-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
Greene-Butler-Warren-Hamilton-Clermont-
1021 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430-
Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway-
Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
1021 AM EDT Tue Jun 13 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Local storm report, Jun 13, 12:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1252 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HAIL             1 ENE OXFORD            39.51N 84.73W
06/13/2017  M1.00 INCH       BUTLER             OH   TRAINED SPOTTER

&&

JGIBSON
Special weather statement, Jun 13, 12:54 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1254 PM EDT TUE JUN 13 2017

OHZ051-061-131730-
Montgomery OH-Miami OH-
1254 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY AND
SOUTHERN MIAMI COUNTIES UNTIL 130 PM EDT...

At 1253 PM EDT, radar indicated a strong thunderstorm over West
Milton, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Dayton, Huber Heights, Troy, Vandalia, Englewood, Tipp City, West
Milton, Brown, Clayton, Union, Casstown, Ludlow Falls, Ginghamsburg,
Phoneton, Haven View, Brandt, Dayton International Airport, Garland,
Grayson and Park Layne.

This includes I-75 in Ohio between mile markers 63 and 74.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4009 8403 3989 8405 3988 8405 3989 8439
      4001 8440
TIME...MOT...LOC 1653Z 263DEG 21KT 3994 8431

Hickman
Special weather statement, Jun 13, 12:59 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1259 PM EDT TUE JUN 13 2017

OHZ071-072-078>080-131730-
Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
1259 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH
CENTRAL BROWN...SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON AND
NORTHWESTERN HIGHLAND COUNTIES UNTIL 130 PM EDT...

At 1259 PM EDT, radar indicated a strong thunderstorm near
Blanchester, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Blanchester, Lynchburg, Woodville, Martinsville, Midland,
Butlerville, St. Martin, Westboro, Cuba, State Route 123 at State
Route 132, Edenton and Lake Lorelei.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3919 8408 3932 8410 3938 8384 3928 8377
      3922 8377
TIME...MOT...LOC 1659Z 260DEG 21KT 3925 8400

Hickman
Special weather statement, Jun 13, 1:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
106 PM EDT TUE JUN 13 2017

OHZ060-061-131730-
Montgomery OH-Preble OH-
106 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PREBLE AND NORTHERN
MONTGOMERY COUNTIES UNTIL 130 PM EDT...

At 105 PM EDT, radar indicated a strong thunderstorm near Trotwood,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Huber Heights, Trotwood, Vandalia, Englewood,
Moraine, Riverside, Clayton, Brookville, New Lebanon, Northview,
Drexel and Pyrmont.

This includes the following Interstates...
 I-70 in Ohio between mile markers 18 and 38.
 I-75 in Ohio between mile markers 51 and 62.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3977 8451 3990 8448 3988 8410 3971 8420
TIME...MOT...LOC 1705Z 284DEG 26KT 3981 8441

JDR
Special weather statement, Jun 13, 1:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
109 PM EDT TUE JUN 13 2017

OHZ071-131730-
Warren OH-
109 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN COUNTY UNTIL
130 PM EDT...

At 109 PM EDT, radar indicated a strong thunderstorm over Lebanon,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Lebanon, Harveysburg, Oregonia, Genntown, Fort Ancient and Pekin.

This includes I-71 in Ohio between mile markers 31 and 42.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3951 8420 3950 8398 3937 8400 3940 8422
TIME...MOT...LOC 1709Z 279DEG 11KT 3943 8417

JDR
Special weather statement, Jun 13, 1:12 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
112 PM EDT TUE JUN 13 2017

KYZ097-OHZ079-131745-
Bracken KY-Brown OH-
112 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BRACKEN AND
SOUTHERN BROWN COUNTIES UNTIL 145 PM EDT...

At 112 PM EDT, radar indicated a strong thunderstorm over
Higginsport, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Georgetown, Augusta, Russellville, Hamersville, Higginsport, Redoak,
Feesburg, Stoney Point and Lake Waynoka.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3877 8405 3891 8404 3893 8371 3876 8372
TIME...MOT...LOC 1712Z 273DEG 19KT 3882 8398

Hickman

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 8:49 AM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:06 AM EDTFlash Flood WatchILNAdams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more7 hr
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:26 AM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:44 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNClermont117 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer41 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Jun 13, 7:57 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.